# SDR AALA202508097995

- Difficulty date: June 24, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON EMERGENCY EXIT LIGHTS ON UPPER SIDEWALL PANELS NEXT TO EMERGENCY EXIT DOOR  834/844 IN PASSENGER CABIN. MAINTENANCE  REPLACED ON EMERGENCY EXIT LIGHTS ON UPPER SIDEWALL PANELS NEXTTO EMERGENCY EXIT DOOR 834/844 IN PASSENGER CABIN IAW AMM-33-51-16-000-001-A STEP 4.A,
